Distended stomach on Azacitidine

Please share your experience of using this particular MDS drug - sometimes referred to as "chemotherapy". If you have general questions about azacitidine, please check our website, our Patient Handbook or call us. For personal clinical queries - always discuss with your haematologist or nurse.

Moderator: Steering Committee

AWOX15
Posts: 27
Joined: 20 Feb 2018 16:21
Contact:

Distended stomach on Azacitidine

Postby AWOX15 » 06 Mar 2019 20:10

On 12 th. cycle of aza and stomach feels quite hard. Is this normal? Will ask clinical nurse, but wondered if others have had similar reactions.
AWOX15
Posts: 27
Joined: 20 Feb 2018 16:21
Contact:

Re: Distended stomach on Azacitidine

Postby AWOX15 » 13 Mar 2019 20:26

Is there anybody there ?
christina
Posts: 79
Joined: 07 Mar 2013 11:22
Contact:

Re: Distended stomach on Azacitidine

Postby christina » 14 Mar 2019 15:43

Hi just read your message and I'm on my 11th cycle of azacitadine and although I have a very red itchy tummy all my other side effects are aching legs, bowel problems and at times feeling like my body is wearing out, however my blasts have come down and they say I'm responding to the treatment although today I've had a bad day with nausier and toilet problems, most of the time I'm fine but today feeling very sorry for myself. Do wish more people would share on this site, sorry its taken so long for you to get a reply, all the very best Christina
AWOX15
Posts: 27
Joined: 20 Feb 2018 16:21
Contact:

Re: Distended stomach on Azacitidine

Postby AWOX15 » 14 Mar 2019 18:02

Hi Christina
Hope you’re feeling a bit better now. Have you had a marrow biopsy recently, to tell what your blasts are?
As my cycles have continued I’ve found myself using laxido more often and the area of injections sites start to peel.
Feel quite fatigued at the end of each cycle, but make myself exercise.
Like you., I wish more people with MDS and on Azacitidine used this site. “Gold tooth” contributed with much useful information, but we need more contributors.
Are you on a cycle of 5/2/2 or 5/0/0 ?
It’s interesting to read of others experiences of Azacitidine and look forward to more contributors!!!!
FHDE24
Posts: 2
Joined: 14 Dec 2017 15:54
Contact:

Re: Distended stomach on Azacitidine

Postby FHDE24 » 15 Mar 2019 13:55

Hi,
I have only just completed my second cycle. It's early days after each one needed a few days in hospital. As yet no belly troubles apart from the soreness. Advised to use primrose oil to help. I will drop in and hopefully more people will contribute for those like myself to read.
Fred

Return to “Azacitidine discussion group”

Who is online

Users browsing this forum: No registered users and 0 guests